Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 14, NWS Nashville, TN

March 31, 2016Grundy County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Mar 31, 2016, 9:05 PM CDT for Grundy County, Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2016, 9:05 PM CDT (02:05 UTC)
Expired
Mar 31, 2016, 9:30 PM CDT
In force
25 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Grundy County, TN

The radar

The Northeast Alabama radar (KHTX), 50 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 5:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 488 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
488 m²/s²
0-3 km storm-relative helicity
602 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

450 
WUUS54 KOHX 010205
SVROHX
TNC061-010230-
/O.NEW.KOHX.SV.W.0014.160401T0205Z-160401T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
905 PM CDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRUNDY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 930 PM CDT

* AT 904 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTEAGLE...OR
  14 MILES EAST OF WINCHESTER...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GRUETLI-LAAGER...TRACY CITY...MONTEAGLE...ALTAMONT...COALMONT...PALMER...
  BEERSHEBA SPRINGS...PELHAM AND FIERY GIZZARD S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
TENNESSEE.

LAT...LON 3524 8582 3524 8584 3522 8587 3529 8591
      3532 8590 3533 8591 3535 8588 3538 8587
      3538 8588 3553 8568 3535 8553 3532 8556
      3530 8566 3529 8569 3529 8571 3524 8570
      3521 8575
TIME...MOT...LOC 0204Z 235DEG 49KT 3527 8587 

HAIL...1.00IN
WIND...60MPH
 
$$

07
1 follow-up statement
800 
WWUS54 KOHX 010224
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
924 PM CDT THU MAR 31 2016

TNC061-010230-
/O.CON.KOHX.SV.W.0014.000000T0000Z-160401T0230Z/
GRUNDY TN-
924 PM CDT THU MAR 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL GRUNDY COUNTY...

AT 924 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRUETLI-LAAGER...
OR 12 MILES WEST OF DUNLAP...MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER...TRACY CITY...ALTAMONT...COALMONT...PALMER AND BEERSHEBA
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
TENNESSEE.

LAT...LON 3533 8580 3534 8580 3536 8578 3536 8582
      3541 8582 3541 8584 3553 8568 3535 8553
      3532 8556 3530 8566 3529 8569 3529 8571
      3524 8570 3524 8571 3525 8571
TIME...MOT...LOC 0224Z 235DEG 49KT 3543 8559 

HAIL...1.00IN
WIND...60MPH
 
$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 8:16 PM CDT, 49 minutes earlier.

Area forecast discussion, Mar 31, 8:16 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
816 PM CDT THU MAR 31 2016

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT REMOVAL OF SEVERAL
COUNTIES FROM SEVERE THUNDERSTORM WATCH 71.

&&

.AVIATION...
00Z TAF DISCUSSION.

PREFRONTAL FORCING ACTING AS THE CATALYST FOR THE SHOWER AND TSTM
ACTIVITY THAT IS NOW JUST EAST OF BNA. SHOULD SEE SOME STORMINESS
EFFECT THE CSV AREA OVER THE NEXT FEW HOURS. THE MAIN FRONTAL
BOUNDARY IS STILL BACK TO OUR WEST AND IS NOT QUITE TO THE MS
RIVER AS OF YET. SOME REDEVELOPMENT WILL BE POSSIBLE BUT FOR
NOW...WILL COVER THIS WITH VICINITY WORDING UNTIL 12Z. AFT
12Z...LOOK FOR PARTIAL CLEARING AND WESTERLY WINDS THAT ARE
RELATIVELY WEAK.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM/AVIATION........21
LONG TERM..................31
Hazardous weather outlook, Mar 31, 8:45 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
845 PM CDT THU MAR 31 2016

TNZ060>063-075-077>079-093>095-011000-
MAURY-MARSHALL-RUTHERFORD-CANNON-BEDFORD-COFFEE-WARREN-GRUNDY-
WAYNE-LAWRENCE-GILES-
845 PM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

...TORNADO WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY MORNING...

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING...
AS A COLD FRONT APPROACHES FROM THE WEST. DAMAGING WINDS AND
LARGE HAIL LOOK TO BE THE PRIMARY THREATS...ALONG WITH A FEW
TORNADOES.

LOCALIZED FLASH FLOODING MAY ALSO OCCUR...ESPECIALLY IN AREAS
THAT RECEIVED HEAVY RAINFALL LAST NIGHT AND EARLY TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NEEDED THIS EVENING.

TNZ010-028-030>033-064-011000-
CLAY-WILSON-SMITH-JACKSON-PUTNAM-OVERTON-DE KALB-
845 PM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 AM CDT TONIGHT...

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING...
AS A COLD FRONT APPROACHES FROM THE WEST. DAMAGING WINDS AND
LARGE HAIL LOOK TO BE THE PRIMARY THREATS...ALONG WITH POSSIBLY
A TORNADO OR TWO.

LOCALIZED FLASH FLOODING MAY ALSO OCCUR...ESPECIALLY IN AREAS
THAT RECEIVED HEAVY RAINFALL LAST NIGHT AND EARLIER TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NEEDED THIS EVENING.

TNZ005>009-011-023>027-029-034-056>059-065-066-080-011000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-TROUSDALE-FENTRESS-PERRY-
HICKMAN-LEWIS-WILLIAMSON-WHITE-CUMBERLAND-VAN BUREN-
845 PM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING...
AS A COLD FRONT APPROACHES FROM THE WEST. STRONG WINDS AND
HAIL WILL BE THE PRIMARY THREATS.

LOCALIZED FLASH FLOODING MAY ALSO OCCUR...ESPECIALLY IN AREAS
THAT RECEIVED HEAVY RAINFALL LAST NIGHT AND EARLY TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Mar 31, 8:27 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
827 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      5 S LAWRENCEBURG        35.17N  87.34W
03/31/2016                   LAWRENCE           TN   EMERGENCY MNGR

            WATER RESCUE IN SE LAWRENCE COUNTY WHERE 1 PERSON IS
            TRAPPED IN A HOUSE

&&

EVENT NUMBER OHX1600361

21
Local storm report, Mar 31, 8:31 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
831 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     6 N DICKSON             36.16N  87.38W
03/31/2016                   DICKSON            TN   LAW ENFORCEMENT

            SOME TREES DOWN ACROSS CENTRAL PORTIONS OF THE COUNTY

0450 PM     TSTM WND DMG     HOHENWALD               35.55N  87.56W
03/31/2016                   LEWIS              TN   TRAINED SPOTTER

            TREES AND POWERLINES DOWN ALONG HWY 48N AND FORREST AVE

0450 PM     TSTM WND DMG     10 SW SPRINGFIELD       36.40N  87.01W
03/31/2016                   ROBERTSON          TN   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATES 60 TO 70 MPH TSTM WIND GUST
            IN PLEASANT VIEW

0512 PM     TSTM WND DMG     9 S COLLINWOOD          35.05N  87.74W
03/31/2016                   WAYNE              TN   TWITTER

            12 INCH DIAMETER TREE DOWN SOUTH OF COLLINWOOD

0515 PM     LIGHTNING        CROSS PLAINS            36.54N  86.68W
03/31/2016                   ROBERTSON          TN   UTILITY COMPANY

            ABOUT 2050 CUSTOMERS ARE WITHOUT POWER IN CROSS PLAINS

0533 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
03/31/2016                   MAURY              TN   EMERGENCY MNGR

            15 TO 20 TREES DOWN

0537 PM     HAIL             2 W COLUMBIA            35.62N  87.08W
03/31/2016  E1.75 INCH       MAURY              TN   LAW ENFORCEMENT

            GOLFBALL HAIL JUST WEST OF COLUMBIA

0546 PM     TSTM WND GST     8 ESE COLUMBIA          35.58N  86.92W
03/31/2016  E60 MPH          MAURY              TN   NWS EMPLOYEE

            50 TO 60 MPH WINDGUST ESTIMATION

0558 PM     LIGHTNING        GOODLETTSVILLE          36.33N  86.70W
03/31/2016                   DAVIDSON           TN   TWITTER

            HOUSE ON FIRE DUE TO LIGHTNING ALONG CONFERENCE DRIVE

0630 PM     TSTM WND DMG     MURFREESBORO            35.85N  86.39W
03/31/2016                   RUTHERFORD         TN   TWITTER

            TREE ON HOME ALONG NORTH COVE DR IN MURFREESBORO

0657 PM     HAIL             SMITHVILLE              35.96N  85.82W
03/31/2016  E1.00 INCH       DE KALB            TN   LAW ENFORCEMENT

0820 PM     FLASH FLOOD      5 S LAWRENCEBURG        35.17N  87.34W
03/31/2016                   LAWRENCE           TN   EMERGENCY MNGR

            WATER RESCUE IN SE LAWRENCE COUNTY WHERE 1 PERSON IS
            TRAPPED IN A HOUSE

&&

EVENT NUMBER OHX1600357 OHX1600350 OHX1600351 OHX1600358 OHX1600356
OHX1600360 OHX1600352 OHX1600354 OHX1600353 OHX1600355 OHX1600359
OHX1600361

31
Special weather statement, Mar 31, 8:48 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
848 PM CDT THU MAR 31 2016

TNZ095-010215-
GILES TN-
848 PM CDT THU MAR 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILES COUNTY UNTIL 915
PM CDT...

AT 847 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTH OF ARDMORE TO 9 MILES NORTHEAST
OF LEXINGTON. THESE STORMS WERE MOVING EAST AROUND 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PULASKI...ARDMORE...ELKTON...MINOR HILL...GOODSPRING...PROSPECT AND
FRANKEWING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR CENTRAL
TENNESSEE.

LAT...LON 3500 8722 3506 8722 3510 8721 3512 8722
      3512 8720 3514 8721 3516 8720 3521 8683
      3499 8684
TIME...MOT...LOC 0147Z 044DEG 3KT 3509 8680 3505 8723

13
Local storm report, Mar 31, 8:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
859 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     5 S LAWRENCEBURG        35.17N  87.34W
03/31/2016                   LAWRENCE           TN   EMERGENCY MNGR

            TREES DOWN ACROSS SOUTHEASTERN PORTIONS OF COUNTY

&&

EVENT NUMBER OHX1600362

21
Local storm report, Mar 31, 9:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
904 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     6 N DICKSON             36.16N  87.38W
03/31/2016                   DICKSON            TN   LAW ENFORCEMENT

            SOME TREES DOWN ACROSS CENTRAL PORTIONS OF THE COUNTY

0450 PM     TSTM WND DMG     HOHENWALD               35.55N  87.56W
03/31/2016                   LEWIS              TN   TRAINED SPOTTER

            TREES AND POWERLINES DOWN ALONG HWY 48N AND FORREST AVE

0450 PM     TSTM WND DMG     10 SW SPRINGFIELD       36.40N  87.01W
03/31/2016                   ROBERTSON          TN   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATES 60 TO 70 MPH TSTM WIND GUST
            IN PLEASANT VIEW

0512 PM     TSTM WND DMG     9 S COLLINWOOD          35.05N  87.74W
03/31/2016                   WAYNE              TN   TWITTER

            12 INCH DIAMETER TREE DOWN SOUTH OF COLLINWOOD

0515 PM     LIGHTNING        CROSS PLAINS            36.54N  86.68W
03/31/2016                   ROBERTSON          TN   UTILITY COMPANY

            ABOUT 2050 CUSTOMERS ARE WITHOUT POWER IN CROSS PLAINS

0533 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
03/31/2016                   MAURY              TN   EMERGENCY MNGR

            15 TO 20 TREES DOWN

0537 PM     HAIL             2 W COLUMBIA            35.62N  87.08W
03/31/2016  E1.75 INCH       MAURY              TN   LAW ENFORCEMENT

            GOLFBALL HAIL JUST WEST OF COLUMBIA

0546 PM     TSTM WND GST     8 ESE COLUMBIA          35.58N  86.92W
03/31/2016  E60 MPH          MAURY              TN   NWS EMPLOYEE

            50 TO 60 MPH WINDGUST ESTIMATION

0558 PM     LIGHTNING        GOODLETTSVILLE          36.33N  86.70W
03/31/2016                   DAVIDSON           TN   TWITTER

            HOUSE ON FIRE DUE TO LIGHTNING ALONG CONFERENCE DRIVE

0630 PM     TSTM WND DMG     MURFREESBORO            35.85N  86.39W
03/31/2016                   RUTHERFORD         TN   TWITTER

            TREE ON HOME ALONG NORTH COVE DR IN MURFREESBORO

0657 PM     HAIL             SMITHVILLE              35.96N  85.82W
03/31/2016  E1.00 INCH       DE KALB            TN   LAW ENFORCEMENT

0820 PM     FLASH FLOOD      5 S LAWRENCEBURG        35.17N  87.34W
03/31/2016                   LAWRENCE           TN   EMERGENCY MNGR

            WATER RESCUE IN SE LAWRENCE COUNTY WHERE 1 PERSON IS
            TRAPPED IN A HOUSE

&&

EVENT NUMBER OHX1600357 OHX1600350 OHX1600351 OHX1600358 OHX1600356
OHX1600360 OHX1600352 OHX1600354 OHX1600353 OHX1600355 OHX1600359
OHX1600361

31
Local storm report, Mar 31, 9:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
905 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     5 S LAWRENCEBURG        35.17N  87.34W
03/31/2016                   LAWRENCE           TN   EMERGENCY MNGR

            TREES DOWN ACROSS SC/SE PORTIONS OF COUNTY

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER OHX1600362

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:05 PM CDTSpecial Weather StatementOHXJackson, Putnam40 min
Mar 31, 7:08 PM CDTTornado WarningOHXGiles22 min
Mar 31, 7:16 PM CDTSpecial Weather StatementOHXClay, Jackson, Overton, Putnam44 min
Mar 31, 7:22 PM CDTSevere Thunderstorm WarningOHXLawrence23 min
Mar 31, 7:25 PM CDTTornado WarningOHXGiles35 min
Mar 31, 7:37 PM CDTSpecial Weather StatementOHXFentress, Overton38 min
Mar 31, 7:44 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence31 min
Mar 31, 7:46 PM CDTTornado WarningOHXGiles, Lawrence29 min
Mar 31, 8:12 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence33 min
Mar 31, 8:28 PM CDTFlash Flood WarningOHXGiles, Lawrence, Wayne3 hr
Mar 31, 8:48 PM CDTSpecial Weather StatementOHXGiles27 min
Mar 31, 10:02 PM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Williamson, Wilson43 min
Mar 31, 11:48 PM CDTRiver Flood AdvisoryOHXLawrence17 hr
Apr 1, 4:00 AM CDTRiver Flood AdvisoryOHXGrundy7 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.